Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 478, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 27, 2012, 7:42 PM EDT for Washington County, Indiana. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2012, 7:42 PM EDT (23:42 UTC)
- Expired
- Jul 27, 2012, 8:04 PM EDT
- In force
- 22 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Washington County, IN
The radar
The Louisville radar (KLVX), 64 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 2:43 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.7 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 863 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
155
WUUS53 KLMK 272342
SVRLMK
INC175-280015-
/O.NEW.KLMK.SV.W.0478.120727T2342Z-120728T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
742 PM EDT FRI JUL 27 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 815 PM EDT
* AT 741 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HITCHCOCK...MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
SALEM...
CANTON AND SHORTS CORNER...
FARABEE AND HARRISTOWN...
SOUTH BOSTON AND NEW PEKIN...
BLUE RIVER AND NEW SALEM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
&&
LAT...LON 3864 8589 3858 8588 3858 8585 3852 8587
3852 8588 3850 8589 3850 8595 3849 8596
3849 8599 3845 8600 3855 8631 3873 8623
TIME...MOT...LOC 2343Z 290DEG 24KT 3861 8616
WIND...HAIL 60MPH 1.00IN
$$
LG2 follow-up statements
906
WWUS53 KLMK 272356
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
756 PM EDT FRI JUL 27 2012
INC175-280015-
/O.CON.KLMK.SV.W.0478.000000T0000Z-120728T0015Z/
WASHINGTON IN-
756 PM EDT FRI JUL 27 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTHERN WASHINGTON COUNTY...
AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR FARABEE...MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
NEW PEKIN...
BLUE RIVER AND DAISY HILL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
&&
LAT...LON 3854 8594 3854 8590 3852 8587 3850 8589
3850 8595 3849 8596 3849 8599 3845 8600
3855 8631 3856 8631 3860 8629 3861 8627
TIME...MOT...LOC 2356Z 290DEG 24KT 3858 8606
WIND...HAIL 60MPH 1.00IN
$$
LG938
WWUS53 KLMK 280004
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
804 PM EDT FRI JUL 27 2012
INC175-280015-
/O.CAN.KLMK.SV.W.0478.000000T0000Z-120728T0015Z/
WASHINGTON IN-
804 PM EDT FRI JUL 27 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WASHINGTON COUNTY IS
CANCELLED...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
LAT...LON 3854 8594 3854 8590 3852 8587 3850 8589
3850 8595 3849 8596 3849 8599 3845 8600
3855 8631 3856 8631 3860 8629 3861 8627
TIME...MOT...LOC 0005Z 290DEG 24KT 3856 8599
$$
LGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 7:11 PM EDT, 31 minutes earlier.
Area forecast discussion, Jul 27, 7:11 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 711 PM EDT FRI JUL 27 2012 ...Updated Aviation Discussion... .Short Term (Tonight through Saturday Night)... Issued at 250 PM EDT Fri Jul 27 2012 Upper trough has been moving steadily east southeast today, with a rough axis this hour from near KLOT to near KSTL. Storms have formed out ahead of this trough across central Indiana, also out ahead of a sharp dewpoint gradient along a cool front. Cumulus field over our region is limited to roughly along and east of I-65. Still given convergence along that sharp front moving into the region later this afternoon, expect isolated to scattered storms developing and pushing eastward. Limiting factor today compared to yesterday is the amount of precipitable water available. Freezing level and wet bulb zeroes are lower than at this time yesterday, so combining this information with drier air in the column should allow for larger hail to form today in addition to damaging winds. SPC mesonanalysis page indicates highest K indices in the area where the cumulus field has congested the most, just to our north. Given these threats, have gone ahead with a severe thunderstorm watch over the north. Should coverage become more widespread than current thinking, we can expand this watch farther south. Coverage should die down with loss of heating this evening. Have forecast dry after midnight. Rest of the period should be dry as well, as deeper moisture shifts away from the region in the wake of that upper trough's passage. Temperatures Saturday and Saturday night will be close to normal for late July. .Long Term (Sunday through Friday)... Issued at 255 PM EDT Fri Jul 27 2012 After a dry mostly sunny Sunday, an active NW flow with multiple shortwaves will dominate the pattern Mon/Tues with perhaps greater instability and a stronger shortwave signal forecast for Mon Night into early Tues. Looks like this leading wave will be just ahead of a sfc boundary according to the 12Z GFS/GFS ensembles. The front is a little less obvious in the 0Z ECMWF data. So after an early round of convection Tues, a consensus in model timing of the front suggests another round of convection developing late Tues just ahead of the front. After the front passes through the area or washes out Tues night/Wed, at least a couple of shortwaves look to remain in the flow for Thurs/Fri. The GFS is a bit more aggressive bringing down another sfc front for later in the week. Not real confident in this front quite yet, but will allow 20-40% POPs in the forecast for more diurnal based convection and the shortwave possibility which is more probable at this point. Temperatures in the long term period look to remain near normal or a tad above normal. High temps should top out in the upper 80s and lower 90s with lows in the upper 60s and lower 70s. && .Aviation (00Z TAF Issuance)... Issued at 710 PM EDT Fri Jul 27 2012 Obviously the main issue here is the convection across southern Indiana and northern Kentucky this evening. By the time the TAFs begin, the gust front from these storms will have already gone through SDF and LEX, switching winds to the northwest at speeds around 15kt gusting to 30kt (especially at SDF -- maybe a little less at LEX). Will account for TSRA and VRB gusty winds in the first three hours of the northern TAFs. BWG will not be affected. After that, the rest of the forecast will be very quiet. May need to look out for some patchy fog towards dawn in areas where rain falls this evening, but right now with a fropa expected around sunrise will bank on the atmosphere being too mixy for much fog production. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......RJS Long Term........AMS Aviation.........13
Hazardous weather outlook, Jul 27, 3:02 PM EDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 302 PM EDT FRI JUL 27 2012 INZ076>079-083-084-090>092-KYZ031>033-282215- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- HARRISON IN-FLOYD IN-CLARK IN-OLDHAM KY-TRIMBLE KY-HENRY KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...CORYDON...NEW ALBANY...JEFFERSONVILLE... LA GRANGE...BEDFORD...NEW CASTLE 302 PM EDT FRI JUL 27 2012 /202 PM CDT FRI JUL 27 2012/ ...SEVERE THUNDERSTORM WATCH 532 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY THIS AFTERNOON AND THE REST OF CENTRAL KENTUCKY LATE THIS AFTERNOON AND INTO THE EVENING HOURS. A FEW OF THE THUNDERSTORMS COULD BE STRONG TO SEVERE WITH DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY RAINFALL...AND INTENSE CLOUD TO GROUND LIGHTNING. THE BEST CHANCE FOR SEVERE WEATHER WILL BE OVER SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL AGAIN BE POSSIBLE OFF AND ON MONDAY THROUGH THURSDAY AS A COUPLE OF UPPER LEVEL DISTURBANCES AND SURFACE FRONT CROSS THE REGION. THE MAIN THREATS WITH THESE STORMS WILL BE DANGEROUS LIGHTNING AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY WIND DAMAGE...STRONG WIND GUSTS...OR HAIL TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE) INZ089-KYZ023>030-034>043-045>049-053>057-061>067-070>078-081-082- 282215- PERRY IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY- HARDIN KY-BULLITT KY-JEFFERSON KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...TELL CITY...HAWESVILLE...HARDINSBURG... BRANDENBURG...BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND... MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON... COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 302 PM EDT FRI JUL 27 2012 /202 PM CDT FRI JUL 27 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY THIS AFTERNOON AND THE REST OF CENTRAL KENTUCKY LATE THIS AFTERNOON AND INTO THE EVENING HOURS. A FEW OF THE THUNDERSTORMS COULD BE STRONG TO SEVERE WITH DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY RAINFALL...AND INTENSE CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL AGAIN BE POSSIBLE OFF AND ON MONDAY THROUGH THURSDAY AS A COUPLE OF UPPER LEVEL DISTURBANCES AND SURFACE FRONT CROSS THE REGION. THE MAIN THREATS WITH THESE STORMS WILL BE DANGEROUS LIGHTNING AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY WIND DAMAGE...STRONG WIND GUSTS...OR HAIL TO THE NATIONAL WEATHER SERVICE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE) RJS/AMS
In the hours before
Local storm report, Jul 27, 7:15 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
715 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TSTM WND DMG 2 WNW LA GRANGE 38.41N 85.41W
07/27/2012 OLDHAM KY LAW ENFORCEMENT
TREE DOWN ON DAWKINS ROAD
&&
EVENT NUMBER LMK1200970
ZTLLocal storm report, Jul 27, 7:17 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
717 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TSTM WND DMG 6 NW LA GRANGE 38.46N 85.46W
07/27/2012 OLDHAM KY LAW ENFORCEMENT
TREE DOWN ON WESTPORT AND HIGHWAY 524
&&
EVENT NUMBER LMK1200971
ZTLLocal storm report, Jul 27, 7:25 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
725 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 1 NW ORLEANS 38.67N 86.46W
07/27/2012 E0.70 INCH ORANGE IN TRAINED SPOTTER
SPOTTER CALLED IN DIME SIZE HAIL
&&
EVENT NUMBER LMK1200972
LGLocal storm report, Jul 27, 7:27 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
727 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL 2 ENE JEFFERSONVILLE 38.31N 85.70W
07/27/2012 E0.50 INCH CLARK IN PUBLIC
MARBLE SIZE HAIL REPORTED IN OAK PARK VIA FACEBOOK
&&
EVENT NUMBER LMK1200973
LGLocal storm report, Jul 27, 7:38 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
738 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM TSTM WND DMG DUPONT 38.89N 85.52W
07/27/2012 JEFFERSON IN EMERGENCY MNGR
TREES REPORTED DOWN ON STATE ROAD 7 AS WELL AS OTHER
TREES AND POWER LINES DOWN ON THE NORTH AND EASTERN
PORTIONS OF THE COUNTY
&&
EVENT NUMBER LMK1200974
LGSpecial weather statement, Jul 27, 7:42 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
742 PM EDT FRI JUL 27 2012
KYC097-181-280015-
NICHOLAS KY-HARRISON KY-
742 PM EDT FRI JUL 27 2012
...STRONG THUNDERSTORM WITH MODERATE RAIN...AND 40 MPH WINDS...
AT 741 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CARLISLE...AND MOVING EAST AT 35 MPH.
MODERATE RAIN WITH RAINFALL RATES OF AROUND ONE HALF INCH PER HOUR
REDUCING VISIBILITIES TO LESS THAN THREE MILES...AND GUSTY WINDS OF
AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
CARLISLE...
MOOREFIELD...
MILLTOWN AND SPROUT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.
&&
LAT...LON 3829 8384 3819 8397 3822 8398 3820 8399
3830 8413 3837 8419 3836 8421 3838 8423
3848 8415 3844 8400 3844 8397 3842 8394
3837 8391 3837 8388 3833 8384
TIME...MOT...LOC 2343Z 279DEG 29KT 3836 8398
JDGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 9:22 PM EDT | Special Weather Statement | LMK | Crawford | 28 min |
| Jul 26, 9:51 PM EDT | Special Weather Statement | LMK | Floyd | 29 min |
| Jul 27, 5:13 PM EDT | Special Weather Statement | LMK | Jefferson | 32 min |
| Jul 27, 5:27 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Scott | 28 min |
| Jul 27, 5:33 PM EDT | Severe Thunderstorm Warning | LMK | Scott, Washington | 32 min |
| Jul 27, 5:41 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Jefferson, Scott | 29 min |
| Jul 27, 5:45 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Washington | 30 min |
| Jul 27, 5:51 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 29 min |
| Jul 27, 5:55 PM EDT | Special Weather Statement | LMK | Clark | 30 min |
| Jul 27, 6:08 PM EDT | Special Weather Statement | LMK | Clark | 17 min |
| Jul 27, 6:19 PM EDT | Special Weather Statement | LMK | Scott | 31 min |
| Jul 27, 6:24 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Jefferson, Scott | 31 min |
| Jul 27, 6:29 PM EDT | Special Weather Statement | LMK | Clark, Floyd | 31 min |
| Jul 27, 6:31 PM EDT | Special Weather Statement | LMK | Clark, Floyd | 29 min |
| Jul 27, 6:38 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 27 min |
| Jul 27, 7:07 PM EDT | Severe Thunderstorm Warning | LMK | Orange, Washington | 33 min |
| Jul 27, 7:11 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 29 min |
| Jul 27, 7:47 PM EDT | Special Weather Statement | LMK | Dubois | 28 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.